MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM26A
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Inflation Problem (1310); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, during a transcatheter aortic valve replacement procedure by transfemoral approach, the 26mm commander delivery system, 26mm sapien 3 ultra resilia valve, and crimper were all prepped per ifu with no issues and handed off to the heart team.There was no resistance during delivery system insertion through the sheath.There was some tortuosity and slight resistance during valve alignment, but this was mild.Tortuosity was noted in the abdominal aorta, and the valve alignment required unlock/lock twice to remove built up tension during fine adjustment.Device was not torqued during the procedure.As the valve/system was advanced, there was the appearance of the valve frame over the pusher, but it cannot be determined if this was an optical illusion.The valve frame was positioned slightly back on the delivery system before valve deployment.The valve/system was advanced across the native anatomy, pusher was pulled back without issue, and the valve/system was ready for deployment.During valve deployment, unusual deployment was noted where the left ventricular outflow tract/distal end of balloon was not inflating as expected.The proximal/pusher end of balloon inflated as expected.The outflow of the valve expanded well; inflow was last to expand and there was some resistance.Primary position stated they had extra forward force as balloon was inflating over the visual concern of valve embolization.The frame did expand on both inflow and outflow but there was unequal inflation of the balloon.The valve was placed at 100/0 as intended to reduce risk of pacemaker implant.Ratio of contrast to saline in the inflation medium was 85ns, 15contrast.There was no fluid loss, withdrawal difficulty, or device damage noted.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24706736
Report Number2015691-2026-13574
Device Sequence Number18757830
Product Code NPT
UDI-Device Identifier00690103207835
UDI-Public(01)00690103207835(17)271021(10)67117913
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM26A
Device Catalogue NumberN/A
Device Lot Number67117913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale